MAUDE Adverse Event Report: ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR

ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
During follow-up, the device was unable to be interrogated.No intervention has been performed, the device remains implanted and will continue to be monitored.The patient was in stable condition.
 
Event or Problem Description
Additional information was received indicating premature battery depletion was suspected.
 
Event or Problem Description
Additional information was received indicating the device was explanted to resolve the event.
 
Additional Manufacturer Narrative
Upon receipt, the device was unable to be interrogated with a programmer and the reported event of no communication was confirmed.The device was cut open and no source of high current was found during analysis of the hybrid circuit.A longevity estimated was performed and showed premature battery depletion had occurred.The battery underwent further analysis, however the root cause of the premature depletion was undetermined.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8678634
Report Number2017865-2019-09109
Device Sequence Number16648430
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000050963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer09/25/2019
12/06/2019
09/29/2020
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date10/07/2019
12/13/2019
09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;